Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 9, N. 1, 2017)
Papers
Miscellany
Issues
Vol. 9, N. 1, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 7, Number 1
December 22, 2015


Papers

Aref K. Kamal (1-9)
Finite dimensional Chebyshev subspaces of spaces of discontinuos functions  Full text 
Zoltán Markó (11-56)
Weighted gamma-K-functional and gamma-modulus of smoothness on the semiaxis  Full text 
Horst Alzer (57-95)
On inequalities for the Gamma Function  Full text 
Sorin G. Gal and Heiner Gonska (97-121)
Grüss and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables  Full text 
Vasiliy A. Prokhorov (123-136)
On rational approximation and the discrete Hankel Operator  Full text 
V. Bayramyan, H. Hakopian and S. Toroyan (137-148)
A simple proof of the Gasca-Maeztu conjecture for n = 4  Full text 
József Szabados (149-150)
Erratum to "Interpolation by Elliptic Functions"  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 12/12/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno